Skip to Content

Is nausea a side effect from the harvoni I am on my third week?

Responses (1)

loukazoo 28 Feb 2015

Tonite will be my 9th dose and I only had very a minimal headache at times.

marymartinez 2 Mar 2015

I'm on my 4th dose same here minimal headache I take mine at 3'30 pm what time do you take yours...

chef guy 3 Mar 2015

tomorrow will be my 9th dose.had insomnia anyway but so far no effects at all.absolutely amazing!!

marymartinez 3 Mar 2015

6th dose I think that the medicine harvoni is awesome !! no side effect still slight headache...

ssavvy 3 Mar 2015

i am on my third week and i had one day of extreme nausea and feel more tired than my usual feeling tired. i also have insomnia so i don't see that as worse.
so far tolerable

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions